Mel’nikov-Samoilenko adiabatic stability problem

  • Ya. A. Prykarpatsky


We develop a symplectic method for the investigation of invariant submanifolds of nonautonomous Hamiltonian systems and ergodic measures on them. The so-called Mel’nikov-Samoilenko problem for the case of adiabatically perturbed completely integrable oscillator-type Hamiltonian systems is studied on the basis of a new construction of “ virtual” canonical transformations.
How to Cite
Prykarpatsky, Y. A. “Mel’nikov-Samoilenko Adiabatic Stability Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 6, June 2006, pp. 787–803,
Research articles